International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2018, Vol. 3, Issue 1, Part A

S. No. Title and Authors Name Country
1
A study on casing damage based on effect of water injection pressure
J Nirmala
Pages: 01-03  -  Viewed: 1225  -  Downloaded: 70  -  Country: India
India
2
Stochastic analysis of edible oil refinery industry
Sunita Thori and Dr. Pardeep Goel
Pages: 04-12  -  Viewed: 1201  -  Downloaded: 30  -  Country: India
India
3
Sensitivity analysis of fertilizer plant
Poonam and Dr. Pardeep Goel
Pages: 13-23  -  Viewed: 1103  -  Downloaded: 33  -  Country: India
India
4
A study on generalized invexity in separable Hilbert space
V Sindhu
Pages: 24-30  -  Viewed: 1155  -  Downloaded: 17  -  Country: India
India
5
A mathematical model for the slip condition of the blood flow through a stenosed artery using casson-fluid flow
Ajay Kumar, Raghvendra Singh Chandel, Rajesh Shrivastava and Sanjit Kumar
Pages: 31-38  -  Viewed: 1118  -  Downloaded: 26  -  Country: India
India
6
Developing double acceptance sampling plans for percentiles based on the inverse Rayleigh distribution
Zoramawa AB, Gulumbe SU, RRL Kantam and Musa Y
Pages: 39-44  -  Viewed: 1187  -  Downloaded: 23  -  Country: India
India
7
Some new families of 3-equitable prime cordial graphs
A Sugumaran and P Vishnu Prakash
Pages: 45-49  -  Viewed: 1180  -  Downloaded: 28  -  Country: India
India
8
An alternative of converting feasible solution into basic feasible solution of linear programming problem
Ashu Vij
Pages: 50-53  -  Viewed: 2012  -  Downloaded: 105  -  Country: India
India
9
A study on analytical solution for acoustic waves propagation in fluids
M Muthukani
Pages: 54-59  -  Viewed: 1104  -  Downloaded: 14  -  Country: India
India
10
Stability of the pexiderized cauchy functional equation in (n, β)-Hilbert space
PM Parimala
Pages: 60-64  -  Viewed: 1139  -  Downloaded: 22  -  Country: India
India
11
Testing linear restrictions on parameters of linear model under heteroscedasticity
AK Nagaraju, C Dwarakanatha Reddy, R Abbaiah, N Ramesh Kumar, J Prabhakara Naik, P Srivyshnavi and P Balasiddamuni
Pages: 65-78  -  Viewed: 815  -  Downloaded: 18  -  Country: South Africa
South Africa
Related Journal Subscription
International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics


Call for book chapter
International Journal of Statistics and Applied Mathematics